Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014 (2014), Article ID 702151, 7 pages
http://dx.doi.org/10.1155/2014/702151
Research Article

Weighted -Inequalities for the Dunkl Transform

1Department of Mathematics, Preparatory Institute of Engineer Studies of Tunis, University of Tunis, Montfleury, 1089 Tunis, Tunisia
2Laboratory LR11ES11, Faculty of Sciences of Tunis, University of Tunis El Manar, 1060 Tunis, Tunisia

Received 2 May 2014; Revised 15 October 2014; Accepted 15 October 2014; Published 6 November 2014

Academic Editor: Roberto A. Kraenkel

Copyright © 2014 Chokri Abdelkefi and Faten Rached. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. F. Dunkl, “Differential-difference operators associated to reflection groups,” Transactions of the American Mathematical Society, vol. 311, no. 1, pp. 167–183, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. F. E. de Jeu, “The Dunkl transform,” Inventiones Mathematicae, vol. 113, no. 1, pp. 147–162, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. C. F. Dunkl and Y. Xu, Orthogonal Polynomials of Several Variables, Cambridge University Press, Cambridge, UK, 2001.
  4. M. Rösler and M. Voit, “Markov processes related with Dunkl operators,” Advances in Applied Mathematics, vol. 21, no. 4, pp. 575–643, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Rösler, “A positive radial product formula for the Dunkl kernel,” Transactions of the American Mathematical Society, vol. 355, no. 6, pp. 2413–2438, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. K. Trimèche, “Paley-Wiener theorems for the Dunkl transform and Dunkl translation operators,” Integral Transforms and Special Functions, vol. 13, no. 1, pp. 17–38, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. C. Abdelkefi and M. Sifi, “Further results of integrability for the Dunkl transform,” Communications in Mathematical Analysis, vol. 2, no. 1, pp. 29–36, 2007. View at Google Scholar · View at MathSciNet
  8. C. Abdelkefi, J.-P. Anker, F. Sassi, and M. Sifi, “Besov-type spaces on Rd and integrability for the Dunkl transform,” SIGMA: Symmetry, Integrability and Geometry: Methods and Applications, vol. 5, 15 pages, 2009. View at Google Scholar · View at MathSciNet
  9. C. Abdelkefi, “Dunkl operators on Rd and uncentered maximal function,” Journal of Lie Theory, vol. 20, no. 1, pp. 113–125, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  10. C. Abdelkefi, “Weighted function spaces and Dunkl transform,” Mediterranean Journal of Mathematics, vol. 9, no. 3, pp. 499–513, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. S. Thangavelu and Y. Xu, “Convolution operator and maximal function for the Dunkl transform,” Journal d’Analyse Mathématique, vol. 97, no. 1, pp. 25–55, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. F. Dunkl, “Integral kernels with reflection group invariance,” Canadian Journal of Mathematics, vol. 43, no. 6, pp. 1213–1227, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. F. van Diejen and L. Vinet, Calogero-Sutherland-Moser Models, CRM Series in Mathematical Physics, Springer, New York, NY, USA, 2000.
  14. F. Móricz, “Sufficient conditions for the Lebesgue integrability of Fourier transforms,” Analysis Mathematica, vol. 36, no. 2, pp. 121–129, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Rösler, “Dunkl operators: theory and applications,” in Orthogonal Polynomials and Special Functions, vol. 1817 of Lecture Notes in Mathematics, pp. 93–135, Springer, Berlin, Germany, 2002. View at Google Scholar
  16. O. V. Besov, “On a family of function spaces in connection with embeddings and extentions,” Trudy Matematicheskogo Instituta imeni VA Steklova, vol. 60, pp. 42–81, 1961. View at Google Scholar